MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS HUMERAL HEAD; AEQUALIS SHOULDER SYSTEM

TORNIER S.A.S. AEQUALIS HUMERAL HEAD; AEQUALIS SHOULDER SYSTEM
Model Number 43 X 16
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 07/22/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery due to instability dislocation.The implanted stem and humeral head were removed for conversion in rsa with another manufacturer's stem and insert, and with a tornier glenoid sphere.Patient id: (b)(6).

Brand Name
AEQUALIS HUMERAL HEAD
Common Device Name
AEQUALIS SHOULDER SYSTEM
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key5864394
Report Number3000931034-2016-00113
Device Sequence Number13633940
Product Code KWS
UDI-Device Identifier03700386915529
UDI-Public03700386915529
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K012212
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2015
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/18/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number43 X 16
Device Catalogue NumberDWB243
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2016
Initial Report FDA Received Date08/10/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR